Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 896871, 13 pages
http://dx.doi.org/10.1155/2014/896871
Research Article

The Existence of Solution for a -Dimensional System of Multiterm Fractional Integrodifferential Equations with Antiperiodic Boundary Value Problems

1Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Cankaya University, Ogretmenler Caddesi 14, Balgat, 06530 Ankara, Turkey
3Institute of Space Sciences, Magurele, Bucharest, Romania
4Department of Mathematics, Azarbaijan Shahid Madani University, Azarshahr, Tabriz, Iran

Received 8 January 2014; Revised 18 March 2014; Accepted 20 March 2014; Published 24 April 2014

Academic Editor: Hossein Jafari

Copyright © 2014 Dumitru Baleanu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Bashir Ahmad, and Ravi P Agarwal, “Some new versions of fractional boundary value problems with slit-strips conditions,” Boundary Value Problems, vol. 2014, no. 1, 2014. View at Publisher · View at Google Scholar
  • Bashir Ahmad, Sotiris K. Ntouyas, and Ahmed Alsaedi, “Existence theorems for nonlocal multivalued Hadamard fractional integro-differential boundary value problems,” Journal Of Inequalities And Applications, 2014. View at Publisher · View at Google Scholar
  • Bashir Ahmad, Ahmed Alsaedi, Sayyedeh Nazemi, and Shahram Rezapour, “Some existence theorems for fractional integro-differential equations and inclusions with initial and non-separated boundary conditions,” Boundary Value Problems, vol. 2014, no. 1, pp. 249, 2014. View at Publisher · View at Google Scholar
  • Alberto Cabada, Sladjana Dimitrijevic, Tatjana Tomovic, and Suzana Aleksic, “The existence of a positive solution for nonlinear fractional differential equations with integral boundary value conditions,” Mathematical Methods in the Applied Sciences, vol. 40, no. 6, pp. 1880–1891, 2017. View at Publisher · View at Google Scholar
  • Yasser Gholizade Atani, Shahram Rezapour, Manuel De La Sen, and Vahid Hedayati, “The existence and numerical solution for a k-dimensional system of multi-term fractional integro-differential equations,” Nonlinear Analysis: Modelling and Control, vol. 22, no. 2, pp. 188–209, 2017. View at Publisher · View at Google Scholar